# SDR SWIA20205060527

- Difficulty date: April 14, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT STRUCTURE - FWD INBD GALLEY FLOOR MOUNT FITTING, HAS CORROSION ON THE UPPER SURFACE AT THE MOUNT BOLT HOLE.   (C-CHECK) RO 5/4/2020   REPLACED CORRODED FWD I/B GALLEY MOUNT FITTING WITH NEW P/N: SH670-32149-3, REF CRJ200 SRM.
